Random Operators and Stochastic Equations

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

149,00 € / $224.00 / £112.00*

Online

ISSN:
1569-397X

See all formats and pricing

Online
Institutional Subscription
€ [D] 1137.00 / US$ 1706.00 / GBP 854.00*
Individual Subscription
€ [D] 149.00 / US$ 224.00 / GBP 112.00*
Print
Institutional Subscription
€ [D] 1137.00 / US$ 1706.00 / GBP 854.00*
Individual Subscription
€ [D] 1137.00 / US$ 1706.00 / GBP 854.00*
Print + Online
Institutional Subscription
€ [D] 1364.00 / US$ 2046.00 / GBP 1024.00*
Individual Subscription
€ [D] 1364.00 / US$ 2046.00 / GBP 1024.00*
*Prices in US$ apply to orders placed in the Americas only. Prices in GBP apply to orders placed in Great Britain only. Prices in € represent the retail prices valid in Germany (unless otherwise indicated). Prices are subject to change without notice. Prices do not include postage and handling. RRP: Recommended Retail Price.

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre


SCImago Journal Rank (SJR) 2014: 0.278
Source Normalized Impact per Paper (SNIP) 2014: 0.750
Impact per Publication (IPP) 2014: 0.348

Mathematical Citation Quotient (MCQ) 2014: 0.25

Aims and Scope

Random Operators and Stochastic Equations is devoted to the theory of random operators and stochastic analysis. Contributions on theoretical aspects, as well as on physical and technical applications are considered for publication. The scope includes the general theory of linear random operators, the theory of random matrices, chaos in classical and quantum mechanics, stochastic differential equations, Brownian motion theory, neural networks theory, regression analysis, multivariate statistical analysis, systems of linear algebraic equations with random coefficients, spectral decomposition of the solutions of operator stochastic equations, pattern recognition, discriminant analysis and stochastic control theory.

Language:
English
Type of Publication:
Journal

Instructions for Authors

Submitting an article

... is done electronically by emailing both a PDF file and the source files (LaTeX) to one of the Editors-in-Chief or to any member of the Editorial Board. See the Editorial Information for names and e-mail addresses.


Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.


Each article

... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.


Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.


Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.


References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.


o Articles in journals:
[1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.

o Articles ahead of print:
[2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

oBooks and Monographs:
[3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

o Chapters:
[4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

 

Galley proofs

... will be sent to all authors in due time with a request to carefully check them.


After publication

... each author will receive a PDF file of the final version for private use only.

 

Random Operators and Stochastic Equations is covered by the following services:

  • Baidu Scholar
  • Celdes
  • CNKI Scholar (China National Knowledge Infrastructure)
  • CNPIEC
  • EBSCO (relevant databases)
  • EBSCO Discovery Service
  • Elsevier - SCOPUS
  • Gale/Cengage
  • Genamics JournalSeek
  • Google Scholar
  • Inspec
  • J-Gate
  • JournalTOCs
  • Mathematical Reviews (MathSciNet)
  • Naviga (Softweco)
  • Primo Central (ExLibris)
  • ProQuest (relevant databases)
  • ReadCube
  • ResearchGate
  • SCImago (SJR)
  • Summon (Serials Solutions/ProQuest)
  • TDOne (TDNet)
  • Ulrich's Periodicals Directory/ulrichsweb
  • WorldCat (OCLC)
  • Zentralblatt Math (zbMATH)

Editor-in-Chief

Vyacheslav Girko
Institute of Mathematics
Ukrainian National Academy of Sciences
Tereshchenkivska St. 3
01601 Kiev, Ukraine
E-mail: vgirko1946@gmail.com


Executive Secretary
Ganna Vladimirova


Editorial Board

Luigi Accardi
Department of Mathematics
Università degli Studi di Roma Tor Vergata
Via della Ricerca Scientifica
00133 Rome, Italy
E-mail: accardi@volterra.mat.uniroma2.it

Sergio Albeverio
Institut für Angewandte Mathematik
Universität Bonn
Wegelerstr. 6
53115 Bonn, Germany
E-mail: albeverio@uni-bonn.de

Rene Carmona
Department of Operations Research & Financial Engineering
Princeton University
Princeton, NJ 08544-5263, USA
E-mail: rcarmona@princeton.edu

Giulio Casati
Department of Physics and Mathematics
University of Insubria
Via Valleggio 11
22100 Como, Italy
E-mail: giulio.casati@uninsubria.it

Norbert Christopeit
Department of Economics
University of Bonn
Adenauerallee 24–42
53113 Bonn, Germany
E-mail: christopeit@uni-bonn.de

Czeslaw Domanski
Institute of Econometrics and Statistics
University of Lódz
Ul. Revolucii 1905p, N41
90214 Lódz, Poland
E-mail: czedoman@uni.lodz.pl

Hilmar Drygas
Fachbereich für Mathematik und Informatik
Universität Gesamthochschule Kassel
Heinrich-Plett-Str. 40
34109 Kassel, Germany
E-mail: drygas@mathematik.uni-kassel.de

Arjun K. Gupta
Department of Mathematics & Statistics
Bowling Green State University
Bowling Green, OH 43403-0221, USA
E-mail: gupta@math.bgsu.edu

Ildar Ibragimov
Laboratory of Statistical Methods
Petersburg Department of Steklov Institute of Mathematics
Fontanka 27
191023 St. Petersburg, Russia
E-mail: ibr32@pdmi.ras.ru

Werner Kirsch
Lehrgebiet Stochastik Fakultät für Mathematik und Informatik
FernUniversität Hagen
58084 Hagen, Germany
E-mail: werner.kirsch@fernuni-hagen.de

Abel Klein
Department of Mathematics
University of California, Irvine
241 Multipurpose Science & Technology Building
Irvine, CA 92697-3875, USA
E-mail: aklein@math.uci.edu

Yuri Kondratyev
Fakultät für Mathematik
Universität Bielefeld
Universitätsstr. 25
33615 Bielefeld, Germany
E-mail: kondrat@mathematik.uni-bielefeld.de

Viktor Kurotschka
Institut für Mathematik
Freie Universität Berlin
Arnimallee 6
14195 Berlin, Germany
E-mail: kurotsch@math.fu-berlin.de

Nikolai Leonenko
School of Mathematics
Cardiff University
Senghennydd Road
Cardiff CF24 4AG, UK
E-mail: leonenkon@Cardiff.ac.uk

Philippe Loubaton
IGM LabInfo, UMR8049
Institut Gaspard Monge/Electronique
Université de Marne la Vallée
5 Boulevard Descartes
Cité Descartes, Champs sur Marne
77454 Marne la Vallée Cedex 2, France
E-mail: loubaton@univ-mlv.fr

Stanislav Molchanov
Department of Mathematics and Statistics
University of North Carolina at Charlotte
9201 University City Blvd.
Charlotte, NC 28223-0001, USA
E-mail: smolchan@uncc.edu

Enzo Orsingher
Dipartimento di Statistica, Probabilità e Statistiche Applicate
Università di Roma La Sapienza
Piazzale Aldo Moro 5
00185 Rome, Italy
E-mail: orsinghe@pow2.sta.uniroma1.it

Leonid Pastur
B. Verkin Institute for Low Temperature Physics and Engineering
National Academy of Sciences of Ukraine
Lenin St. 47
Kharkov 61103, Ukraine
E-mail: lpastur@ilt.kharkov.ua

Mykola Portenko
Institute of Mathematics
Ukrainian National Academy of Sciences
Tereshchenkivska St. 3
01601 Kiev, Ukraine
E-mail: portenko@imath.kiev.ua

Waldyr A. Rodrigues Jr.
Departamento de Matemática Aplicada
Universidade Estadual de Campinas
Caixa Postal 6065
13083-970 Campinas, SP, Brazil
E-mail: walrod@ime.unicamp.br

Albert Shiryaev
Department of Probability Theory and Mathematical Statistics
Steklov Mathematical Institute
Russian Academy of Sciences
Gubkina St. 8
119991 Moscow, Russia
E-mail: albertsh@mi.ras.ru

Anatoly F. Turbin
Institute of Mathematics
Ukrainian National Academy of Sciences
Tereshchenkivska St. 3
01601 Kiev-4, Ukraine
E-mail: turbin@imath.kiev.ua

Alexandre Veretennikov
School of Mathematics
University of Leeds
LS2 9JT Leeds
UK
E-mail: a.veretennikov@leeds.ac.uk

Please log in or register to comment.